# SDR 2019F00171

- Difficulty date: April 3, 2019
- Submitted: April 18, 2019
- Operation: General aviation
- Aircraft: N316SS
- Make and model: Amd FALCON900
- Aircraft serial: 008
- Aircraft time: 13,526 hours, 6,560 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Uplock
- Part number: C242450063
- Part serial: U394
- Condition: Leaking
- Location: Nlg
- Part time: 950 hours, 536 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO THE NR 1 HYDRAULIC SYSTEM FLUID DEPLETING IN FLIGHT. FOUND THAT THE NOSE GEAR UP LOCK ASSEMBLY WAS LEAKING FLUID, AND A HYDRAULIC LINE IN THE AFT MAINTENANCE COMPARTMENT HAD A CRACK. MAINTENANCE INSTALLED A REPAIRED UP LOCK ASSEMBLY AND A NEW TUBE ASSEMBLY TO RETURN THE AIRCRAFT BACK TO SERVICE. THE AIRCRAFT WAS ON A PART 91 FLIGHT AT THE TIME.
